# SDR AALA200802112

- Difficulty date: August 15, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EXTERIOR EMERGENCY LIGHT AT RT AFT TRAILING EDGE INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT AT RT AFT TRAILING EDGE.  SYSTEM GROUND CHECKED NORMAL OPS.
